# SDR SIMA200706711

- Difficulty date: February 27, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 13,140 hours, 11,421 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Zone 700
- Part time: 13,140 hours, 11,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DRAG BRACE RIGHT LOWER BEARING CAP FOUND CORRODED.  REMOVED AND REPLACED BEARING CAP IAW EMB AMM 32-20-02.  PERFORMED RETRACTION/EXTENSION CHECK WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
